# SDR UIEA2021052101163

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,672 hours, 18,386 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029812
- Part serial: P1001
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOP  ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( TRANSFERED TO MDDR 147249 IAW MEL 49-11-01-01, CAT C, DUE 30MAY21.  LOG PAGE 1341621: REMOVED AND REPLACED APU IAW WORK CARD A-49-999-00-01. THIS CLEARS MDDR 147249.    )
